Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 18, NWS Las Vegas, NV

July 16, 2012Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 16, 2012, 3:36 PM MST for Mohave County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2012, 3:36 PM MST (22:36 UTC)
Expired
Jul 16, 2012, 4:15 PM MST
In force
39 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 82 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS55 KVEF 162236
SVRVEF
AZC015-162315-
/O.NEW.KVEF.SV.W.0018.120716T2236Z-120716T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM MST MON JUL 16 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 415 PM MST.

* AT 328 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTH CENTRAL MOHAVE COUNTY...OR 21 MILES SOUTHEAST OF ST GEORGE...
  AND WAS MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN MOHAVE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
      3701 11313 3701 11312
TIME...MOT...LOC 2236Z 181DEG 25KT 3692 11333

$$

JENSEN
2 follow-up statements
656 
WWUS55 KVEF 162254
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
354 PM MST MON JUL 16 2012

AZC015-162315-
/O.CON.KVEF.SV.W.0018.000000T0000Z-120716T2315Z/
MOHAVE AZ-
354 PM MST MON JUL 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MST
FOR EXTREME NORTH CENTRAL MOHAVE COUNTY...

AT 345 PM MST...ALTHOUGH THE STORM IS DECREASING AT THIS 
TIME...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER 
EXTREME NORTH CENTRAL MOHAVE COUNTY...OR 16 MILES SOUTHEAST OF ST 
GEORGE...AND WAS MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN MOHAVE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
      3701 11313 3701 11312
TIME...MOT...LOC 2254Z 181DEG 25KT 3704 11333

$$

JENSEN
697 
WWUS55 KVEF 162309
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 PM MST MON JUL 16 2012

AZC015-162316-
/O.EXP.KVEF.SV.W.0018.000000T0000Z-120716T2315Z/
MOHAVE AZ-
409 PM MST MON JUL 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL MOHAVE
COUNTY WILL EXPIRE AT 415 PM MST...

THE THUNDERSTORM WHICH WAS LIKELY PRODUCING STRONG WINDS AND HAIL 
HAS SHIFTED NORTH INTO UTAH AND SHOULD HAVE LITTLE ADDITIONAL IMPACT 
ON EXTREME NORTH CENTRAL MOHAVE COUNTY. THUS THE SEVERE THUNDERSTORM 
WARNING WILL BE ALLOWED TO EXPIRE AS OF 415 PM MST.

LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
      3701 11313 3701 11312
TIME...MOT...LOC 2306Z 181DEG 25KT 3712 11333

$$

JENSEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:34 PM MST, 2 minutes earlier.

Area forecast discussion, Jul 16, 3:34 PM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM PDT MON JUL 16 2012

.SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
EVENING ESPECIALLY FROM LAS VEGAS NORTH AND EAST. DRIER AND MORE
STABLE AIR MOVING IN FROM THE WEST WILL BRING AN END TO
THUNDERSTORMS IN JUST ABOUT ALL AREAS ON TUESDAY. REMNANT MOISTURE
ASSOCIATED WITH WHAT IS NOW TROPICAL STORM FABIO IN THE EASTERN
PACIFIC IS EXPECTED TO GET PULLED NORTH ON WEDNESDAY AFTERNOON INTO
THURSDAY RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY
OVER THE WESTERN HALF OF THE AREA.
&&

.SHORT TERM...ANOTHER ACTIVE DAY IN THE AREA THOUGH THE EXTENT OF
THE AREA SEEING SHOWER AND THUNDERSTORM ACTIVITY HAS DECREASED FROM
YESTERDAY. A DIGGING MID/UPPER LEVEL TROUGH ALONG THE CALIFORNIA
COAST HAS RESULTED IN INCREASING SOUTHWEST FLOW ALOFT ACROSS OUR
AREA WHICH IS HELPING TO GRADUALLY PUSH OUT THE MOISTURE.
SUBSTANTIAL DRYING HAS TAKEN PLACE ACROSS THE SOUTHWEST CWFA AND
THESE AREAS WILL REMAIN DRY AND RELATIVELY CLEAR THROUGH TONIGHT.
THE SO CALLED DESERT DRYLINE OR THE BOUNDARY BETWEEN THE
MOIST/UNSTABLE AIR AND DRIER/MORE STABLE AIR CURRENTLY RAN FROM HIKO
TO LAS VEGAS TO NEAR KINGMAN AND SO FAR SHOWER AND THUNDERSTORM
ACTIVITY HAS MAINLY BEEN EAST OF THIS LINE AND THIS SHOULD REMAIN
THE CASE THROUGH THIS EVENING. PWATS ARE NOT QUITE AS GREAT AS
RECENT DAYS...AND THE MIX OF DRIER AIR APPEARS TO ALLOWING FOR MORE
OF A SEVERE THREAT WITH STORMS COMPARED TO 2-3 DAYS AGO WITH STRONG
WINDS AND HAIL BOTH POSSIBLE. HOWEVER STRONGER STORMS WILL ALSO BE
CAPABLE OF PRODUCING HEAVY RAIN AND THUS THE FLASH FLOOD WATCH WILL
REMAIN IN EFFECT FOR THIS EVENING. WITH THE LOSS OF HEATING STORMS
SHOULD WIND DOWN BY MIDNIGHT AND LEAVE JUST SOME CLOUDS OVER EASTERN
AREAS FOR THE LATER PART OF TONIGHT.

A MID/UPPER LOW IS EXPECTED TO DROP SOUTH TOWARD EUREKA CALIFORNIA
ON TUESDAY AFTERNOON WHICH WILL KEEP THE TROUGH ALOFT ALONG THE
CALIFORNIA COAST. WE MAY HAVE A LITTLE MOISTURE LEFT IN NORTHEAST
MOHAVE COUNTY AND A SLIGHT CHANCE OF AFTERNOON/EVENING THUNDERSTORMS
WAS LEFT IN FOR THIS AREA MAINLY FOR THE AREA NEAR MT TRUMBULL WHICH
IS OFTEN ONE OF THE LAST SPOTS TO DRY OUT. OTHERWISE WE SHOULD SEE
PLENTY OF SUNSHINE. GUIDANCE TEMPS LOOK A LITTLE COOL AND GFS BUFR
SOUNDINGS SHOW A NEARLY SIMILAR THERMAL PROFILE TO TODAY SO I WENT A
LITTLE ABOVE GUIDANCE FOR HIGHS.

OUR BREAK FROM THE WET WEATHER WILL NOT LAST LONG AS OUR ATTENTION
WILL TURN TO TROPICAL STORM FABIO IN THE EASTERN PACIFIC. FABIO IS
FORECAST BY THE NATIONAL HURRICANE CENTER TO WEAKEN AS IT MOVES
NORTH AND EVENTUALLY NORTHEAST AS FABIO GETS PULLED INLAND BY THE
MID/UPPER LEVEL TROUGH ALONG THE CALIFORNIA COAST. MODELS WEAKEN
FABIO TO A REMNANT LOW THAT IS FORECAST TO MOVE TOWARDS VENTURA
COUNTY BY EARLY THURSDAY MORNING BEFORE WEAKENING FURTHER AS IT
MOVES NORTHEAST ACROSS THE SOUTHERN SIERRA. THE MAIN ISSUE WITH THIS
WILL BE HOW MUCH MOISTURE IS LEFT BY THE TIME THE REMNANTS OF FABIO
ARRIVE IN SOCAL AND ALSO HOW MUCH INSTABILITY THERE IS WITH LI/S
FORECAST TO STAY POSITIVE ACROSS MUCH OF THE AREA. FOR MOST OF THE
AREA FABIO MAY BE NOTHING MORE THAN AN INCREASE IN CLOUDS BUT I DID
GO AHEAD AND INCREASE POPS OVER THE WESTERN CWFA MAINLY FOR THURSDAY
NIGHT AND FRIDAY MORNING. AT THIS TIME IT APPEARS CONVECTION MAY
ACTUALLY TREND DOWN BY THURSDAY AFTERNOON. OTHERWISE OVER EASTERN
SECTIONS ESPECIALLY HIGH TEMPS SHOULD RISE BACK UP AS HIGH PRESSURE
ALOFT NOSES WEST AND RAISES HEIGHTS.

.LONG TERM...ONCE WE GET FABIO'S REMNANTS AWAY FROM THE AREA WE
REMAIN IN A SOUTHERLY FLOW WITH A MID/UPPER LOW STILL OFF OF SOCAL
AND HIGH PRESSURE ALOFT OVER EASTERN COLORADO. THIS SHOULD ALLOW
ADDITIONAL MOISTURE TO MOVE IN FROM THE SOUTHEAST SO WE KEPT IN
BROADBRUSHED LOW END POPS MAINLY OVER THE HIGHER ELEVATIONS FOR
FRIDAY. OTHERWISE HIGH TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL.
OVER THE WEEKEND THE SET UP DOES NOT CHANGE MUCH WITH THESE TWO
FEATURES AND WITH THE FLOW ALOFT BEING SOUTHEAST MOISTURE LOOKS TO
CONTINUE TO MOVE INTO THE AREA. AN INVERTED TROUGH IS SHOWN
ESPECIALLY BY THE ECMWF TO MOVE INTO SOCAL FROM SOUTHERN ARIZONA ON
SUNDAY AND THIS MAY REALLY HELP TO INCREASE THE POTENTIAL FOR
THUNDERSTORMS ONCE AGAIN. THUS I RAMPED UP POPS QUITE A BIT ON
SUNDAY AND LEFT NEARLY SIMILAR VALUES IN ON MONDAY AS A INFLUX OF
DEEPER MOISTURE LOOKS POSSIBLE WITH THIS PUSH. SURFACE DEWPOINTS OF
55+ AND PWATS OF 1 INCH OR MORE ARE SHOWN BY THE OPERATIONAL MODELS
WHICH WOULD SUPPORT WETTER STORMS AND ALLOW FOR THE POTENTIAL AGAIN
FOR FLASH FLOODING. TEMPS SHOULD TREND DOWN DUE TO THE INCREASE IN
MOISTURE AND CLOUDS AND WE MAY NOT BE LOW ENOUGH ON HIGHS EARLY NEXT
WEEK.
&&

.AVIATION...FOR MCCARRAN...THERE IS A VERY LOW CHANCE OF A SHRA/TSRA
NEAR THE AIRPORT EARLY THIS EVENING BUT ACTIVITY SHOULD MAINLY BE
WELL EAST OF THE AIRPORT COMPLEX. THE MORMON MESA AND PEACH SPRINGS
APPROACH CORRIDORS WILL SEE SCT SHRA/TSRA THROUGH AROUND 06Z
TUESDAY. OTHERWISE WINDS SHOULD MAINLY FAVOR DIURNAL DIRECTIONS
THROUGH TUESDAY EVENING WITH SCT CLOUDS AOA 8K FEET TONIGHT AND A
FEW CLOUDS AOA 8K FEET ON TUESDAY. GUSTS OF 25-30 KTS ARE EXPECTED
THIS EVENING WITH GUSTS TO AROUND 20 KTS ON TUESDAY AFTERNOON AND
EVENING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA MAINLY EAST AND NORTH OF KLAS THIS
EVENING THROUGH 06Z TUESDAY. GUSTY AND ERRATIC WINDS AND REDUCED
VSBY/CIGS ARE POSSIBLE IN AND NEAR ANY TSRA. FEW-SCT CLOUDS
OTHERWISE AOA 8K FEET TONIGHT WITH WINDS FAVORING DIURNAL TRENDS. ON
TUESDAY ISOLATED TSRA ARE POSSIBLE IN NORTHEAST MOHAVE COUNTY
OTHERWISE DRY CONDITIONS ACROSS THE AREA WITH A FEW CLOUDS AOA 8K
FEET AND WINDS FAVORING DIURNAL TRENDS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ015-016.
AZ...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR AZZ001.
CA...NONE.
&&

STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 16, 2:43 AM MST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 AM PDT MON JUL 16 2012

AZZ001-NVZ015-016-170700-
NORTHWEST PLATEAU-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
243 AM PDT MON JUL 16 2012 /243 AM MST MON JUL 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. SOME STORMS WILL
PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FROM 10 AM UNTIL 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A
RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF
THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAIN AND FLASH FLOODING WILL BE NEEDED
TODAY.

AZZ002-003-036-CAZ524-527-NVZ014-017>022-170700-
LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
243 AM PDT MON JUL 16 2012 /243 AM MST MON JUL 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. A
FEW STORMS COULD PRODUCE LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A
RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF
THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

CAZ519>523-525-526-170700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-
243 AM PDT MON JUL 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A
RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF
THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Jul 16, 11:59 AM MST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1159 AM PDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      40 NW RACHEL            38.04N 116.24W
07/15/2012                   NYE                NV   CO-OP OBSERVER

            CO-OP OBSERVER IN RACHEL REPORTED THAT LAST NIGHT ON
            SR375 NEAR US6 THE ROAD WAS WASHED OUT.

&&

CSTUMPF
Local storm report, Jul 16, 12:02 PM MST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1202 PM PDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HAIL             4 NNE KINGMAN           35.26N 114.01W
07/16/2012  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZE HAIL OCCURRING IN THE
            HUALAPI MOUNTAINS JUST TO THE EAST OF KINGMAN.

&&

CSTUMPF
Local storm report, Jul 16, 12:18 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1218 PM PDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HAIL             COLORADO CITY           36.99N 112.98W
07/16/2012  E0.25 INCH       MOHAVE             AZ   911 CALL CENTER

            911 DISPATCH OUT OF COLORADO CITY REPORTS PEA SIZE HAIL
            AND VERY HEAVY RAIN WITH MINOR STREET FLOODING.

&&

CSTUMPF
Local storm report, Jul 16, 1:42 PM MST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
142 PM PDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      COLORADO CITY           36.99N 112.98W
07/16/2012                   MOHAVE             AZ   911 CALL CENTER

            911 DISPATCH IN COLORADO CITY REPORTED LARGE TREES BEING
            REMOVED FROM BANKS OF THE SHORT CREEK DRAINAGE. OTHER
            LARGE DEBRIS HAS BEEN REPORTED IN THE FLOW.

&&

CSTUMPF
Local storm report, Jul 16, 2:46 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
246 PM PDT MON JUL 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      COLORADO CITY           36.99N 112.98W
07/16/2012                   MOHAVE             AZ   BROADCAST MEDIA

            REPORTER IN COLORADO CITY REPORTED A FEW HOUSES HAD
            BASEMENT FLOODING AND ROAD IN THE CENTER OF TOWN WAS
            CLOSED DUE TO FLOODING FOR 30 MINUTES BUT IS NOW OPEN.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:42 PM MSTFlash Flood WarningVEFMohave93 min
Jul 15, 7:12 PM MSTSevere Thunderstorm WarningVEFMohave22 min
Jul 16, 2:00 AM MSTFlash Flood WatchVEFMohave19 hr
Jul 16, 11:53 AM MSTFlash Flood WarningVEFMohave3 hr
Jul 16, 1:56 PM MSTSevere Thunderstorm WarningVEFMohave27 min
Jul 16, 2:22 PM MSTSevere Thunderstorm WarningVEFMohave23 min
Jul 16, 3:03 PM MSTFlash Flood WarningVEFMohave60 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.